Volume 8, 2002
A tribute to JL Lions
|Page(s)||873 - 883|
|Published online||15 August 2002|
Solvability and numerical algorithms for a class of variational data assimilation problems
Institute of Numerical Mathematics, Russian Academy of Sciences,
ul. Gubkina 8, Moscow, 119991 GSP-1 Russia; email@example.com.
A class of variational data assimilation problems on reconstructing the initial-value functions is considered for the models governed by quasilinear evolution equations. The optimality system is reduced to the equation for the control function. The properties of the control equation are studied and the solvability theorems are proved for linear and quasilinear data assimilation problems. The iterative algorithms for solving the problem are formulated and justified.
Mathematics Subject Classification: 65K10
Key words: Variational data assimilation / quasilinear evolution problem / optimality system / control equation / solvability / iterative algorithms.
© EDP Sciences, SMAI, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.